MathSciNet Relay Station
MathSciNet bibliographic data
MR1531625 Contributed Item
Braunschweiger, C. C.; Clark, H. E.; An Extension of the Farkas Theorem. Amer. Math. Monthly 69 (1962), no. 4, 272–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement